American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Zheng Huang and Biao Wang. On almost-Fuchsian manifolds. Trans. Amer. Math. Soc. 365 (2013) 4679-4698.
Abstract, references, and article information   
View Article: PDF

[2] O. Müller and M. Sánchez. Lorentzian manifolds isometrically embeddable in $\mathbb{L}^{N}$. Trans. Amer. Math. Soc. 363 (2011) 5367-5379. MR 2813419.
Abstract, references, and article information   
View Article: PDF

[3] Alexey V. Bolsinov and Vladimir S. Matveev. Splitting and gluing lemmas for geodesically equivalent pseudo-Riemannian metrics. Trans. Amer. Math. Soc. 363 (2011) 4081-4107. MR 2792981.
Abstract, references, and article information   
View Article: PDF

[4] Dincer Guler and Fangyang Zheng. On nonpositively curved compact Riemannian manifolds with degenerate Ricci tensor. Trans. Amer. Math. Soc. 363 (2011) 1265-1285. MR 2737265.
Abstract, references, and article information   
View Article: PDF

[5] Ken Richardson. Traces of heat operators on Riemannian foliations. Trans. Amer. Math. Soc. 362 (2010) 2301-2337. MR 2584602.
Abstract, references, and article information   
View Article: PDF

[6] Steven Hurder and Dirk Töben. Transverse LS category for Riemannian foliations. Trans. Amer. Math. Soc. 361 (2009) 5647-5680. MR 2529908.
Abstract, references, and article information   
View Article: PDF

[7] Dirk Töben. Parallel focal structure and singular Riemannian foliations. Trans. Amer. Math. Soc. 358 (2006) 1677-1704. MR 2186992.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Sérgio R. Fenley. Regulating flows, topology of foliations and rigidity. Trans. Amer. Math. Soc. 357 (2005) 4957-5000. MR 2165394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] E. Boeckx. When are the tangent sphere bundles of a Riemannian manifold reducible?. Trans. Amer. Math. Soc. 355 (2003) 2885-2903. MR 1975404.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Emil J. Straube and Marcel K. Sucheston. Levi foliations in pseudoconvex boundaries and vector fields that commute approximately with $\bar\partial$. Trans. Amer. Math. Soc. 355 (2003) 143-154. MR 1928081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Charles P. Boyer, Krzysztof Galicki and Michael Nakamaye. Sasakian-Einstein structures on $9\#(S^2\times S^3)$. Trans. Amer. Math. Soc. 354 (2002) 2983-2996. MR 1897386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Peter W. Bates, Kening Lu and Chongchun Zeng. Invariant foliations near normally hyperbolic invariant manifolds for semiflows. Trans. Amer. Math. Soc. 352 (2000) 4641-4676. MR 1675237.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Takashi Tsuboi. The Calabi invariant and the Euler class. Trans. Amer. Math. Soc. 352 (2000) 515-524. MR 1487633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Sérgio R. Fenley. Local and global properties of limit sets of foliations of quasigeodesic Anosov flows. Trans. Amer. Math. Soc. 350 (1998) 3923-3941. MR 1432199.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Raul Quiroga-Barranco. The stretch of a foliation and geometric superrigidity. Trans. Amer. Math. Soc. 349 (1997) 2391-2426. MR 1373646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Taro Asuke. On transversely flat conformal foliations with good measures. Trans. Amer. Math. Soc. 348 (1996) 1939-1958. MR 1348855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Duojia Lu. Homogeneous foliations of spheres . Trans. Amer. Math. Soc. 340 (1993) 95-102. MR 1080171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] S. R. Adams. Superharmonic functions on foliations . Trans. Amer. Math. Soc. 330 (1992) 625-635. MR 1033232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. Gallego and A. Reventós. Lie flows of codimension $3$ . Trans. Amer. Math. Soc. 326 (1991) 529-541. MR 1005934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Seiki Nishikawa, Mohan Ramachandran and Philippe Tondeur. The heat equation for Riemannian foliations . Trans. Amer. Math. Soc. 319 (1990) 619-630. MR 987165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Chal Benson and David B. Ellis. Characteristic classes of transversely homogeneous foliations . Trans. Amer. Math. Soc. 289 (1985) 849-859. MR 784016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel M. Cass. Minimal leaves in foliations . Trans. Amer. Math. Soc. 287 (1985) 201-213. MR 766214.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Robert Brooks and William Goldman. The Godbillon-Vey invariant of a transversely homogeneous foliation . Trans. Amer. Math. Soc. 286 (1984) 651-664. MR 760978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Richard H. Escobales. Bundle-like foliations with K\"ahlerian leaves . Trans. Amer. Math. Soc. 276 (1983) 853-859. MR 688981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Irl Bivens. Orthogonal geodesic and minimal distributions . Trans. Amer. Math. Soc. 275 (1983) 397-408. MR 678359.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 26 of 26 found      Go to page: 1